# SDR ABXR201412180009

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,352 hours, 13,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 113T227011
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HINGE HAS LEVEL 2 CORROSION AROUND THE BASE OF THE BOLT AND NUT THROUGH THE HINGE BEARING AT LEFT WING SIDE 197.  R & R IAW CMM 57-53-27.
